Fourier Integral Operators on Noncompact Symmetric Spaces of Real Rank One

Research output: Contribution to journalArticlepeer-review

43 Scopus citations


Let X=G/K be a noncompact symmetric space of real rank one. The purpose of this paper is to investigate Lp boundedness properties of a certain class of radial Fourier integral operators on the space X. We will prove that if uτ is the solution at some fixed time τ of the natural wave equation on X with initial data f and g and 1<p<∞, then uτLp(X)≤Cp(τ)(f Lpbp(X)+(1+τ)gLpbp-1(X)). We will obtain both the precise behavior of the norm Cp(τ) and the sharp regularity assumptions on the functions f and g (i.e., the exponent bp) that make this inequality possible. In the second part of the paper we deal with the analog of E. M. Stein's maximal spherical averages and prove exponential decay estimates (of a highly non-euclidean nature) on the Lp norm of supT≤τ≤T+1f*dστ(z), where dστ is a normalized spherical measure.

Original languageEnglish (US)
Pages (from-to)274-300
Number of pages27
JournalJournal of Functional Analysis
Issue number2
StatePublished - Jul 10 2000

All Science Journal Classification (ASJC) codes

  • Analysis


Dive into the research topics of 'Fourier Integral Operators on Noncompact Symmetric Spaces of Real Rank One'. Together they form a unique fingerprint.

Cite this